Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

re: CECD lil' jimi

Posted by Jasmineneroli on August 20, 2004, at 17:36:13

In reply to re: CECD Larry Hoover, posted by lil' jimi on August 17, 2004, at 12:47:46

Yes, extremely interesting, and seems to just prompt more questions in my mind. For instance, do you think there could be a negative relationship between anandamide and serotonin? Because I suffer from GAD (& depression sometimes) and some of it has an hormonal aspect. Every single time I try a serotonergic drug I get the very symptoms anandamide might relieve.....nausea/stomach pain, diarrohea, headache/migraines and eventually, anhedonia (a very definite lack of bliss!). In other words, my problem isn't serotonin re-uptake or low-levels, but some other deficiency (anandamide?)and trying to solve it with serotoninergic drugs makes the anandamide situation worse. Comments, anyone?
I echo, Jimi...where can I get it???


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jasmineneroli thread:377884
URL: http://www.dr-bob.org/babble/20040817/msgs/380075.html